On the Superlinear Convergence of an Algorithm for Solving a Sparse Minimization Problem

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1036-1045
Number of pages10
JournalSIAM Journal on Numerical Analysis
Volume16
Publication statusPublished - 1979

Cite this

@article{134fd83dd7de40089b8918096bf61c94,
title = "On the Superlinear Convergence of an Algorithm for Solving a Sparse Minimization Problem",
author = "Philippe Toint",
year = "1979",
language = "English",
volume = "16",
pages = "1036--1045",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - On the Superlinear Convergence of an Algorithm for Solving a Sparse Minimization Problem

AU - Toint, Philippe

PY - 1979

Y1 - 1979

M3 - Article

VL - 16

SP - 1036

EP - 1045

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

ER -